Facebook Pixel

can plan b make you miss your oeriod?

By July 12, 2014 - 8:43pm
Rate This

me and my boyfrined were having sex and he pulled out bc he ejaculated so I took plan b 40 minutes later about four days later I started bleeding which I hear is normal but that lasted for about 3 days now my period is expected for the 7th an it's still not here. should I be worried? I'm constantly freaking my self out. someone help please what should I do?

Add a Comment2 Comments

HERWriter Guide

Hi great3013

Thanks for your question! 

Your bleeding after taking these pills was normal, as you mentioned. 

The next cycle is also sometimes affected due to taking emergency contraception so this may be the case for you. Your period may take another couple of weeks to appear. 

If you are worried about pregnancy, a test will rule this out for you. 

Good luck! 


July 15, 2014 - 11:55am
(reply to Susan Cody)

wow thank you so much Susan, this really put my mind at ease and yes I will buy a test just in case! xx

July 15, 2014 - 12:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!